Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 3, 2017, 3:12 AM CDT. It took effect at Apr 3, 2017, 10:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2017, 3:12 AM CDT (08:12 UTC)
- In effect from
- Apr 3, 2017, 10:00 PM CDT
- Expired
- Apr 4, 2017, 1:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
733 WHUS73 KMKX 030812 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT MON APR 3 2017 ...INCREASING NORTHEAST TO NORTH WINDS TONIGHT... .NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. LMZ643>646-031615- /O.NEW.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING BACKING TO THE NORTH. * WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
5 follow-up statements
260 WHUS73 KMKX 031409 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 AM CDT MON APR 3 2017 ...INCREASING NORTHEAST TO NORTH WINDS TONIGHT... .NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. LMZ643>646-032215- /O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 AM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY... * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING BACKING TO THE NORTH. * WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
770 WHUS73 KMKX 031947 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 PM CDT MON APR 3 2017 ...INCREASING NORTHEAST TO NORTH WINDS TONIGHT WITH GALES LIKELY WEDNESDAY AND THURSDAY... .NORTHEAST WINDS WILL INCREASE THIS EVENING, THEN BACK TO THE NORTH OVERNIGHT AS LOW PRESSURE TRACKS SOUTH OF WISCONSIN. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. LMZ643>646-040400- /O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ /O.NEW.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS: NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING BACKING TO THE NORTH. WINDS WILL SUBSIDE TUESDAY EVENING, THEN NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. * WAVES: BUILDING TO 4 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 10 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
661 WHUS73 KMKX 040226 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CDT MON APR 3 2017 ...INCREASING NORTH NORTH WINDS TONIGHT WITH GALES LIKELY WEDNESDAY AND THURSDAY... .NORTHERLY WINDS AND WAVES WILL INCREASE THIS EVENING INTO THE OVERNIGHT AS LOW PRESSURE TRACKS ACROSS THE SOUTHERN BASIN OF LAKE MICHIGAN TOWARD LAKE HURON. LOOK FOR THE WINDS AND WAVES TO GRADUALLY SUBSIDE INTO THE EARLY AFTERNOON ON TUESDAY. A STRONG LOW MOVING ACROSS THE UPPER OHIO RIVER VALLEY WEDNESDAY AND THURSDAY WILL LIKELY BRING NORTH GALES. LMZ643>646-041030- /O.CON.KMKX.SC.Y.0036.170404T0300Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. THE WINDS WILL SUBSIDE TUESDAY AFTERNOON THEN NORTHEAST WINDS WILL INCREASE TO 35 KNOTS WEDNESDAY AFTERNOON, WITH 40 KNOT NORTH GALES WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE DIMINISHING. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. VERY HIGH WAVES OF 8 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MG
653 WHUS73 KMKX 040904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CDT TUE APR 4 2017 ...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO THURSDAY... .GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL DIMINISH LATER THIS MORNING AND EARLY AFTERNOON. A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH WAVES. LMZ643>646-041715- /O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 AM CDT TUE APR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MBK
223 WHUS73 KMKX 041356 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 AM CDT TUE APR 4 2017 ...GUSTY WINDS THIS MORNING WITH GALES LIKELY LATER WEDNESDAY INTO THURSDAY... .GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED THIS MORNING AS LOW PRESSURE MOVES ACROSS THE EASTERN GREAT LAKES. THE WINDS WILL DIMINISH LATER THIS MORNING AND EARLY AFTERNOON. A SECOND MUCH STRONGER LOW PRESSURE SYSTEM PASSING TO THE SOUTH OF LAKE MICHIGAN WILL BRING STRONG NORTH TO NORTHEAST WINDS LATER WEDNESDAY INTO THURSDAY. WIND GUSTS MAY APPROACH 45 KNOTS FOR A TIME THURSDAY MORNING. THESE STRONG WINDS WILL CAUSE VERY HIGH WAVES. LMZ643>646-042200- /O.CON.KMKX.SC.Y.0036.000000T0000Z-170404T1800Z/ /O.CON.KMKX.GL.A.0004.170405T2000Z-170407T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 AM CDT TUE APR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... * WINDS: NORTH TO NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS MORNING. THE WINDS WILL SUBSIDE THIS AFTERNOON INTO TONIGHT...THEN STRENGTHEN AGAIN WEDNESDAY AFTERNOON AND NIGHT. GUSTS TO 45 KNOTS WILL BE POSSIBLE BY THURSDAY MORNING. * WAVES: 2 TO 4 FEET TODAY. VERY HIGH WAVES OF 7 TO 12 FEET LATER WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 11:20 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Apr 2, 11:20 PM CDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1120 PM CDT Sun Apr 2 2017 .AVIATION(06Z TAFS)...Not seeing much eastward progress of low clouds last few hours, and even seeing some erosion in parts of eastern IA. With drier conditions expected for much of the late night, wl postpone low ceiling development until Monday. && .PREV DISCUSSION... (Issued 909 PM CDT Sun Apr 2 2017) UPDATE...Initial surge of widespread showers continuing to wane over northeast CWA late this evening as surge of warm air and moisture advection spreads northeast. Rainfall has been light, mostly less than one tenth inch. More scattered light showers spreading northeast associated with right entrance region of upper jet, and continued moisture advection. Will continue high chance to categorical pops for the rest of the night. Period of steady, heavier rain still looking on track for Monday afternoon into Monday evening as mid-level deformation spreads across southeast WI. MARINE...Increasing low level moisture over cool Lake Michigan waters should result in patchy fog developing overnight. The threat of fog will continue into Monday night. Otherwise, passing low pressure will likely bring Small Craft Advisory winds and waves to the near shore waters for a time Monday night into Tuesday. HYDROLOGY...Period of enhanced synoptic scale forcing as strong low pressure passes by to the southeast may bring period of heavier rainfall to parts of southeast Wisconsin from 03.18z to 04.06z. Rainfall may approach 1 inch. Precipitable water values will be between 1 and 1.25 inches. These values are about 200 percent of normal for early April and topping the climatological scale. NAEFS Mean Precipitable Water values resulting in standardized anomoly approaching 2 units. Likely that some rivers will rise above minor flood stage in southeast Wi and have ESF out for Fox River at New Munster. More rural low land flooding is likely as well. Rainfall from Wednesday system would also serve to prolong river and low land flooding. PREV DISCUSSION... (Issued 639 PM CDT Sun Apr 2 2017) AVIATION(00Z TAFS)...Occasional showers will continue overnight. First batch of light showers triggered by warm, moisture surge beginning to end over far southwest WI. However expect more at least scattered showers to redevelop overnight as upper level synoptic scale lift spreads across the area. Main concern will be how rapidly cigs fall. For now, will hold off on introducing MVFR or lower cigs in eastern areas until late tonight or Monday morning due to drier easterly flow. Wl bring MVFR cigs into south central WI during the night. PREV DISCUSSION... (Issued 302 PM CDT Sun Apr 2 2017) SHORT TERM... TONIGHT AND MONDAY...confidence is high Low pressure is currently situated over the Southern Plains beneath a deep cutoff low positioned over central/west Texas. In the northern stream of the upper levels, there is a more subtle shortwave and weak jet just upstream of Wisconsin. This afternoon and evening, the upstream shortwave will move across the area along with a wing of mid level WAA well to the north of the surface low. This should be enough to support likely PoPs in our southeast where the WAA is the strongest. This precip is well depicted by both synoptic and mesoscale guidance QPF. The shortwave will clear the area after midnight and the previously mentioned initial surge of WAA will also diminish somewhat after midnight, bringing a brief lull in the precip. The cutoff low and surface low will then approach southern Wisconsin tomorrow, with the cyclone becoming nearly stacked over northern IL by 00z Tue. This will bring ample upper level divergence and differential cyclonic vorticity advection after 12z Mon. The mid- level warm front will also surge into the CWA around 12z Mon as well. This all combines to give high confidence in definite rain probabilities moving into the south by 12z and across the CWA by 18z. Again, this is well depicted by guidance QPF. Monday Night and Tuesday...Forecast Confidence...Medium Brisk north winds and Lingering Rain Monday night with low/mid levels still near saturation. Then Weak upper air ridging Tuesday as the mid/low levels dry out Tuesday afternoon and early evening. LONG TERM... Tuesday Night through Friday...Forecast Confidence...Medium A strong mid/upper trough moves out of the Rockies onto the Plains. The models are becoming better in line with the track of the evolving surface low. The models have continued the southern shift, but only slightly now, as the track becomes more consistent. The trend is still toward a colder solution Wednesday and Wednesday Night as the system cuts off and moves slowly across Illinois and the upper Ohio Valley Wednesday night. The colder air working in on the back side, along with dynamic cooling, looks to be cold enough for snow mixing in Wednesday and Wednesday night. Now the only limiting factor is the air in the lower boundary layer that is above 0 Celsius. Concern is convective elements that could easily change precipitation to snow with 850 temperatures around minus 4.5 Celsius in the Madison area with 1000 to 500 mb thickens of 540 from milwaukee to Lake Geneva by early Wednesday evening. Will be putting in more of a snow mix to changeover to snow in the forecast. Will go with accumulations around an inch over portions of the east Wednesday evening. Northeast surface winds become strong Wednesday in the strong pressure gradient from the surface low approaching northern Indiana. The GFS and Canadian are slower in moving the low to the east, with lingering precipitation into Thursday afternoon far east areas. The ECMWF is quicker in ending the precipitation and building the surface high into the Upper Mississippi Valley. Saturday and Sunday...Forecast Confidence...Medium A ridge of high pressure should be over Wisconsin Friday evening with warm air advection beginning Saturday and Sunday morning. A weak trough approaches from the west later Sunday with a chance of rain showers. MARINE... Winds will continue to back to the southeast this evening and to the east by Monday afternoon as low pressure moves toward the area. Winds will then swing around to the north once the low moves off to the east. Another stronger low pressure system will move to the south of the area on Wednesday. A SCA will likely be needed from Wednesday afternoon through Thursday, with winds potentially strong enough to support a Gale Warning. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...MBK
Hazardous weather outlook, Apr 2, 8:39 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 839 PM CDT Sun Apr 2 2017 WIZ046-047-051-052-056>060-062>072-040145- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 839 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Rain on Monday and again Wednesday will cause some rivers to rise. A few are likely to reach minor flood stage including the Fox River in southeast Wisconsin. The bouts of rainfall expected this week will continue to cause minor lowland flooding in some areas as well. Rain will likely become mixed with or change to snow Wednesday and Wednesday night, as strong low pressure moves across Illinois and the upper Ohio Valley. Portions of southern Wisconsin could receive some light accumulations. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-040145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 839 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Northeast winds will likely reach small craft advisory levels Monday night. Small Craft Advisory conditions are expected Wednesday afternoon through Friday as strong low pressure moves across Illinois and the Upper Ohio Valley. Gale force winds are possible Wednesday night into Thursday morning. www.weather.gov/mkx MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:19 AM CDT | River Flood Warning | MKX | Kenosha | 5 days |
| Apr 3, 2:47 PM CDT | Gale Watch | MKX | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.